# SDR ASAA2023020441842

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N292AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64301
- Aircraft time: 14,888 hours, 4,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS DENT LOCATED ON FWD PIT THRESHOLD, CRACKED UNDERLYING STRUCTURE. GROUNDED - YES. REMOVED AND REPLACED WEB REF BOEING DWG 143A8330 AND EA #900ER-53EA-25231
